ON THE INVERSE POWER INEQUALITY FOR THE BEREZIN NUMBER OF OPERATORS


Creative Commons License

Garayev M., SALTAN S. , GUNDOGDU D.

JOURNAL OF MATHEMATICAL INEQUALITIES, vol.12, no.4, pp.997-1003, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.7153/jmi-2018-12-76
  • Title of Journal : JOURNAL OF MATHEMATICAL INEQUALITIES
  • Page Numbers: pp.997-1003

Abstract

The Berezin symbol (A) over tilde of operator A acting on the reproducing kernel Hilbert space H =H(Omega) over some set Omega is defined by